# SDR MTNA201206050001

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 28,436 hours, 29,452 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT OF FLIGHT 7499, AIRCRAFT RETURNED TO THE GATE DUE TO THE FIRST OFFICER'S RIGHT BRAKE PEDAL HAD INSUFFICIENT PRESSURE.  TROUBLESHOOTING THE SYSTEM THE MECHANIC BLED THE LOW PRESSURE LINES IAW JIC32-42-00 BLD 10000, THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
